# SDR IPXA2025021560554

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B20183298
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - PANEL, MAIN DECK CARGO COMPARTMENT FLOOR PANEL NO. 242DF BETWEEN STA 1720 AND STA 1820, RBL 76 ~ RBL 99 P/N:65B20183-298. (REPAIR).  TO FABRICATE A NEW FLOOR PANEL I.A.W. SREO-42648-REQ1 REV.3.
